# SDR R61A201409041042

- Difficulty date: September 4, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 26,578 hours, 19,680 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE SERVICE DOOR BONDING STRAP AND HARDWARE IS CORRODED.  MAINTENANCE R & R  WASTE SERVICE DOOR BONDING STRAP AND HARDWARE IAW AMM 20-10-01, PN 170-86668-403, WASTE SERVICE DOOR.
